Publication detail

The method of Rothe and two-scale convergence in nonlinear problems

VALA, J.

Original Title

The method of Rothe and two-scale convergence in nonlinear problems

English Title

The method of Rothe and two-scale convergence in nonlinear problems

Type

journal article - other

Language

en

Original Abstract

The method of Rothe and two-scale convergence is applied to nonlinear problems occuring in engineering mechanics.

English abstract

The method of Rothe and two-scale convergence is applied to nonlinear problems occuring in engineering mechanics.

Keywords

Rothe sequences, two-scale convergence

Released

01.01.2003

Publisher

Matematický ústav AV ČR

Location

Praha

ISBN

0373-6725

Periodical

Application of Mathematics

Year of study

48

Number

6

State

CZ

Pages from

587

Pages to

606

Pages count

20

Documents

BibTex


@article{BUT41938,
  author="Jiří {Vala}",
  title="The method of Rothe and two-scale convergence in nonlinear problems",
  annote="The method of Rothe and two-scale convergence is applied to nonlinear problems occuring in engineering mechanics.",
  address="Matematický ústav AV ČR",
  chapter="41938",
  institution="Matematický ústav AV ČR",
  journal="Application of Mathematics",
  number="6",
  volume="48",
  year="2003",
  month="january",
  pages="587--606",
  publisher="Matematický ústav AV ČR",
  type="journal article - other"
}